# SDR ASAA0955928

- Difficulty date: June 9, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 11,432 hours, 3,326 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0650
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 2,081 hours, 589 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000 ENGINE FMC CDU FAULTS EEC BITE CAUSES ENG NR 1 ALT PWR CH B C/B P18 2 TO TRIP W/N RESET.  REMOVED NR 1 ENGINE CONTROL MODULE S/N FFFH0650 IAW AMM CHP 73 21 12 000 801.  INSTALLED NR 1 EEC PER MM 73 21 60.  GROUND VERIFICATION SUCCESSFUL.  VERIFIED P/N AND SOFTWARE PER IPC 73 21 60 01.  SEAMC CONSULTED.
